# SDR SWAA2015042438927

- Difficulty date: April 7, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 57,015 hours, 33,467 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Strap
- Part number: 111A6201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SEAT TRACK OTBD HOLE SPLICE STRAP CRACKED AT BS 727B, LBL 45.5.  REPAIRED STRAP IAW EA.
